RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 767–770 (Mi dan25079)  

MATHEMATICS

Conditions for non-selfadjointness of a second-order linear differential operator

N. P. Kuptsov

Saratov State University

Full text: PDF file (337 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 14.01.1961

Citation: N. P. Kuptsov, “Conditions for non-selfadjointness of a second-order linear differential operator”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 767–770

Citation in format AMSBIB
\Bibitem{Kup61}
\by N.~P.~Kuptsov
\paper Conditions for non-selfadjointness of a second-order linear differential operator
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 767--770
\mathnet{http://mi.mathnet.ru/dan25079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132869}
\zmath{https://zbmath.org/?q=an:0106.05903}


Linking options:
  • http://mi.mathnet.ru/eng/dan25079
  • http://mi.mathnet.ru/eng/dan/v138/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019